# SDR IPXA09M57982

- Difficulty date: December 3, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT CREW ENTRY DOOR SLIDE LIGHT DOES NOT TEST.  DI M414285 ASSIGNED.  RELAMPED, OPS CHECK GOOD PER MM 25-61-04-5.  THIS CLEARS M414285.  VERIFIED PLUG AND JACK CONNECTED REF DMP 25-61-2.
